MathSciNet Relay Station
MathSciNet bibliographic data
MR1181187 (95a:22005) 22D40 (28C10 28D15 58F11)
Witte, Dave Measurable quotients of unipotent translations on homogeneous spaces. Trans. Amer. Math. Soc. 345 (1994), no. 2, 577–594.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement